# SDR USAA2013050800008

- Difficulty date: April 25, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CABIN FLOOR PANEL 261BG DELAMINATED.  REMOVED AND REPLACED PANEL IAW A320 SRM 53-02-00 PAR 8H FIG 209 AND IRM 9701 REV G.
